# SDR 97ZZZX299

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK SMELLS 'OILY' AND CAUSES A HAZE IN CABIN, IF ALLOWED TO REACH 40 DEGREES CELSIUS.  CORRECTIVE ACTION:  RAN NR 1 PACK PER DUCT CLEARING PROCEDURE MM, REF 49-50-00.  NO 'OIL' SMELL OR HAZE NOTED DURING PROCEDURE.
